MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while prepping to access port-a-cath and noted small extra piece of white plastic in canula hub of port needle.User called for another port needle and ensured it did not have the piece.No effect: did not reach patient/person: detected before use.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in device was determined to be inconclusive.One 19g x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed no use residue on the sample.A microscopic observation revealed no damage or white material inside the luer hub.This complaint was determined to be inconclusive because the potentially implicated dust cap was not returned for evaluation.No damage or foreign material was found on the returned infusion set.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
SAFESTEP
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22630411
Report Number3006260740-2025-05261
Device Sequence Number15492615
Product Code FPA
UDI-Device Identifier00801741066252
UDI-Public(01)00801741066252(11)240920(17)270307(10)ASJQFC036
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0033YN
Device Lot NumberASJQFC036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown